MAUDE Adverse Event Report: VASCUTEK LTD. VP1200K; VP1200K BIFURCATE

VASCUTEK LTD. VP1200K; VP1200K BIFURCATE
Model Number VP1200K
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted; therefore, no evaluation of actual device could be performed.(b)(4).Method - no testing methods performed - no testing of actual device possible as graft remains implanted in patient.Process evaluation - review of manufacturing and qc records to ensure batch processed as per specification.Manufacturing review - review of retained manufacturing and quality records.Results- no failure detected - review of retained qc and manufacturing record show batch was manufactured to specification.Conclusion- conclusion not yet available as evaluation still in progress - vascutek has requested further information from site related to event and will report findings in next follow up / final report.
 
Event or Problem Description
Event was reported to vascutek as follows; approximately 2 weeks after the implant, the surgeon observed a large increase of the diameter of the main body section of the bifurcation from 16mm to approx.24mm.
 
Additional Manufacturer Narrative
Additional manufacturers narrative.Unable to confirm complaint - without return of device and further information or ct images of event vascutek are unable to confirm complaint or investigate further.Vascutek received information that ct scans were performed on (b)(6) 2016 but no additional intervention was required.No patient consequences were reported.Vascutek has carried out a 5 year review for similar events which confirmed that there have been no other dilatation complaints received for vp1200k devices, giving an occurrence rate of (b)(4)% and showing no adverse trends.From a clinical perspective such a quick and large % of dilatation is unusual and could be potentially serious, however graft dilatation post implantation is a frequent occurrence which does not necessarily indicate that there will be a rupture or failure of the graft (as in this case there was no patient consequences reported).Vascutek now considers this complaint closed, however the issue will be tracked and trended as part of the routine complaints monitoring and reporting process.If an adverse trend develops action may be taken at that time.
 
Event or Problem Description
This report is being submitted as a follow up / final report for mfr report # 9612515-2016-00017 to provide additional information regarding the event and vascutek's investigation.

Brand Name
VP1200K
Common Device Name
VP1200K BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, scotland PA4 9 RR
UK  PA4 9RR
MDR Report Key5675258
Report Number9612515-2016-00017
Device Sequence Number172003
Product Code DSY
UDI-Device Identifier05037881020488
UDI-Public05037881020488
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K910866
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2016
Report Date (Section F) 04/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2020
Device Model NumberVP1200K
Device Catalogue Number321608
Device Lot Number370647
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/01/2016
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer04/25/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2016
Supplement Report FDA Received Date06/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR